# SDR 2003FA0000909

- Difficulty date: September 11, 2003
- Submitted: September 11, 2003
- Operation: General aviation
- Aircraft: N912DS
- Make and model: Cessna 208
- Aircraft serial: 20800361
- Aircraft time: 196 hours, 212 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Control Cable
- Part number: 8A080002074
- Condition: Misinstalled
- Location: Water Rudder
- Part time: 104 hours, 127 cycles
- Component: Water Rudder, Wiplineinc
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND THE LEFT WATER RUDDER CABLE IN EMPENNAGE WAS OFF ITS PULLEY AND CUTTING INTO THE PULLEY BRACKET.  THE PULLEY SAFETY PIN HAD BEEN INSTALLED IN THE BRACKETT WHILE THE CABLE WAS NOT ON THE PULLEY AT THE TIME OF THE FLOAT INSTALLATION.  REPLACED THE BAD BRACKET AND INSTALLED A NEW CABLE, THEN FOUND THAT THE RIGHT WATER RUDDER CABLE WAS MANUFACTURED TOO LONG TO COMPENSATE FOR THE INCORRECT ROUTING OF THE LEFT CABLE.  CUT THE RIGHT CABLE TO PROPER LENGTH AND INSTALLED A NEW CABLE END AND RIGGED WATER RUDDERS.  ALL WORK WAS PERFORMED IAW INSTRUCTION MANUALS AND DISCUSSIONS WITH MFG TECH SERVICE PEOPLE.
